Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2004, Volume 43, Number 4, Pages 445–458 (Mi al82)  

This article is cited in 1 scientific paper (total in 1 paper)

The Lattice of Interpretability Types of Cantor Varieties

D. M. Smirnov


Abstract: For integers $1\leqslant m<n$, a Cantor variety with $m$ basic $n$-ary operations $\omega_i$ and $n$ basic $m$-ary operations $\lambda_k$ is a variety of algebras defined by identities $\lambda_k(\omega_1(\bar x),\ldots,\omega_m(\bar x))=x_k$ and $\omega_i(\lambda_1(\bar y),\ldots ,\lambda_n(\bar y))=y_i$, where $\bar x=(x_1,\ldots,x_n)$ and $\bar y=(y_1,\ldots,y_m)$. We prove that interpretability types of Cantor varieties form a distributive lattice, ${\mathbb C}$, which is dual to the direct product ${\mathbb Z}_1\times{\mathbb Z}_2$ of a lattice, ${\mathbb Z}_1$, of positive integers respecting the natural linear ordering and a lattice, ${\mathbb Z}_2$, of positive integers with divisibility. The lattice ${\mathbb C}$ is an upper subsemilattice of the lattice ${\mathbb L}^int$ of all interpretability types of varieties of algebras.

Keywords: Cantor variety, distributive lattice, interpretability types of varieties, lattice of varieties

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2004, 43:4, 249–257

Bibliographic databases:

UDC: 512.572
Received: 12.03.2003

Citation: D. M. Smirnov, “The Lattice of Interpretability Types of Cantor Varieties”, Algebra Logika, 43:4 (2004), 445–458; Algebra and Logic, 43:4 (2004), 249–257

Citation in format AMSBIB
\Bibitem{Smi04}
\by D.~M.~Smirnov
\paper The Lattice of Interpretability Types of Cantor Varieties
\jour Algebra Logika
\yr 2004
\vol 43
\issue 4
\pages 445--458
\mathnet{http://mi.mathnet.ru/al82}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2105848}
\zmath{https://zbmath.org/?q=an:1115.08008}
\transl
\jour Algebra and Logic
\yr 2004
\vol 43
\issue 4
\pages 249--257
\crossref{https://doi.org/10.1023/B:ALLO.0000035116.89584.14}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-18244394917}


Linking options:
  • http://mi.mathnet.ru/eng/al82
  • http://mi.mathnet.ru/eng/al/v43/i4/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. M. Smirnov, “Lattices of Interpretability Types of Varieties”, Algebra and Logic, 44:2 (2005), 109–116  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:212
    Full text:73
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022